# SDR CA000905008

- Difficulty date: July 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 47,956 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20671570153
- Condition: Failed
- Location: Weather
- Part time: 9,583 hours, 9,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT REPORTED THE WEATHER RADAR WAS U/S ON CLIMB OUT. THE CREW DECIDED TO RETURN DUE TO UNFAVORABLE WEATHER CONDITIONS - AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE SENT AND TESTED THE SYSTEM - TECHNICIAN REPORTED SYSTEM CHECKED SERVICEABLE. DECISION MADE TO REPLACE WEATHER RADAR FOR TROUBLESHOOTING REASONS. R/T REPLACED, S/NON1523, S/N OFF 4972, SYSTEM GROUND CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
